# SDR MASA2011070503149

- Difficulty date: July 2, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 19,964 hours, 13,718 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION PLACED ON MEL MDC FLAGS PX107 P/N 8-405-34 IN STOCK IN CLT 36646.  F/A POPPED HANDLE BACK DOWN AND THE WINDOW CHANGED BACK TO GREEN AND NO OTHER ISSUES OCCURRED IN FLIGHT.  NO EMERGENCIES WERE DECLARED.  ADJUSTED PROX SWITCH PX46/47
